I worked with a psychiatrist and successfully tapered Cymbalta down to the last few mgs over 3 months after being on the drug for two years, but now I am stuck. I stopped reducing the dose because I am tried of being angry and full of rage every day that I titrate. Unfortuanately the dosage I am at now leaves me constantly dizzy, headaches, loss of depth perception, spacey, unable to focus, making easy mistakes in my school work, forgetful, needing to re-remind myself what I am reading or writing - basically feeling 'high'. This made life very difficult so I upped my dose after feeling this way and staying steady at the same dosage for 15 days. After bringing the dosage back up the symptoms decreased but are still present. Unfortunately these symptoms increase and make it hard to function in the few hours before bed, and when I first wake up in the morning. I try to take my pill (20 beads) and then fall back asleep until the sympoms subside but this is not working very well.
Last night I had my first brain zap. When I updated my doctor on this he suggested I try a SSRI - which I don't want to do. I don't think I needed anxiety medication in the first place - I was anxious about marrying my boyfriend who convinced me to try meds and then became abusive once we got married. I am out of that relationship now and prefer a holistic approach.
ps. I belive cymbalta helped clear up my adult acne and reduce period cramps - from your experience should I expect those to both come back?